# SDR MASA2011080803408

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 33,645 hours, 33,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERIOR E-LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
